MathSciNet Relay Station
MathSciNet bibliographic data
MR936994 (90b:11112) 11R29 (11R11 11R16)
Datskovsky, Boris; Wright, David J. Density of discriminants of cubic extensions. J. Reine Angew. Math. 386 (1988), 116–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement